# SDR ASAA2019013127993

- Difficulty date: January 31, 2019
- Submitted: February 3, 2019
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 6,051 hours, 1,579 cycles
- System (JASC): 7430 · Ignition Switching
- Part: Ignition Sys
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE 2 IGNITION B INOP STATUS GROUNDED - YES. DEFERRED PER MEL 74-31-01-B.
